English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Computing Geometric Minimum-dilation Graphs is NP-hard

MPS-Authors
/persons/resource/persons44874

Kutz,  Martin
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Giannopoulos, P., Klein, R., Kutz, M., & Marx, D. (2010). Computing Geometric Minimum-dilation Graphs is NP-hard. International Journal of Computational Geometry & Applications, 20(2), 147-173. doi:10.1142/S0218195910003244.


Cite as: http://hdl.handle.net/11858/00-001M-0000-000F-162A-E
Abstract
There is no abstract available